Next Article in Journal
A Secure and Efficient Lightweight Symmetric Encryption Scheme for Transfer of Text Files between Embedded IoT Devices
Next Article in Special Issue
Some Difference Equations for Srivastava’s λ-Generalized Hurwitz–Lerch Zeta Functions with Applications
Previous Article in Journal
Enhancement of Curve-Fitting Image Compression Using Hyperbolic Function
Previous Article in Special Issue
Some Subclasses of Uniformly Univalent Functions with Respect to Symmetric Points

Order Article Reprints

Journal: Symmetry, 2019
Volume: 11
Number: 292

Article: Some General Classes of q-Starlike Functions Associated with the Janowski Functions
Authors: by Hari M. Srivastava, Muhammad Tahir, Bilal Khan, Qazi Zahoor Ahmad and Nazar Khan

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop